TAGAC Meeting Agenda for March 10, 2015

If you would like to offer suggestions for future agendas, please contact the Chair, Mark Feldman (email: ppsmark -AT-feldmark.com) or the PPS TAG Office (phone 503-916-3358).

Handouts

- 1. Sign-in sheet (Being passed around. Please read introduction and return to the Chair.)
- 2. Agenda
- 3. Draft minutes of previous meeting (Jan, Feb)
- 4. 2013 TAGAC Recommendations Response from A. Johnson and M. Goff (PPS) to Board of Education

I. Call to Order and Preliminaries

6:30 (10 min)

- 1. Call for additional agenda items
- 2. Approval of previous meetings' minutes.
- 3. Long-term absent members. (AI: Mark) will make further efforts to contact them by email and phone.
- 4. Announcements
 - Childcare available with 2 weeks notice. Email Heather Egan (hegan@pps.net)
 - TAG 101 is on May 21 (will keep TAGAC meeting May 12)

II. Old Business and Unfinished Action Items (AI)

6:40 (30 min)

- 1. (AI: Terese) Update on attempts to contact Gwen Sullivan (PAT) and recent teacher input on Recommendations.
- 2. Update on parents speaking at Board Meetings (Scholle and Nicole)
 - Complaint to board about 2014 Division 22 report? (Mark)
- 3. (AI: Andrew / Melissa Goff) Mission of Assessment Committee.
 - Is anyone interested in applying to be on it?
 - Status of PPS response to Recommendations (Andrew)
 - List of research on heterogeneous math grouping (Melissa Goff)
- 5. Should we arrange meetings between TAG parents and candidates in May school board election? (Mark)
 - Should we invite all candidates to April TAGAC meeting to meet with TAG parents?

III. New Business 7:10 (25 min)

- 1. TAGAC involvement in advocacy for ODE House Bill 2815. (Andrew)
- 2. Update on work being done by PPS on a new SSA process. (Andrew)
- 3. Discussion of compacted math at Hosford (Johanna)
- 4. Update on ACCESS admissions with respect to siblings and diversity. (Terese)

V. Committee Sessions	7:35 (20 min)
-----------------------	---------------

Equity Committee Discussion (Diana)

IV. Conversations with PPS 7:55 (0 min)

none

4.

VI. Questions and Comments from Guests 7:55 (5 min or as time permits)

VII Adjourn 8:00

NEXT MEETING

Tuesday April 14, 2015 6:30 - 8:00 p.m.

Mazama Conference (2nd floor behind cafeteria)
BESC (District admin. building) at 501 N. Dixon St, 97227